How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask wieyedoc Your Own Question
wieyedoc
wieyedoc, Board Certified MD
Category: Medical
Satisfied Customers: 11313
Experience:  Over two decades of clinical practice. Completed a medical internship in New York City
48069651
Type Your Medical Question Here...
wieyedoc is online now

Very tired sleeping all the time no appetite

Customer Question

Very tired sleeping all the time no appetite
Submitted: 1 year ago.
Category: Medical
Expert:  wieyedoc replied 1 year ago.
Hi. My name is***** and I am online and available to help you today. Thank you for your patience.Question and answer is just one of the services I offer. I can also provide you with premium services, such as live telephone or skype consultation, at a small additional cost. Let me know if you are interested.How long has this been going on?Do you have any other symptoms?How many hours do you now sleep per day?Do you have any other medical problems or take any medications?This is not an answer, but an Information Request. I need this information to answer your question. Please reply, so I can answer your question. I look forward to helping you.
wieyedoc, Board Certified MD
Category: Medical
Satisfied Customers: 11313
Experience: Over two decades of clinical practice. Completed a medical internship in New York City
wieyedoc and 2 other Medical Specialists are ready to help you
Customer: replied 1 year ago.
Yes I do take medication, lorazepam, lamotrogene topamirate ,sorry about the spelling, this is affecting my mother to she is 86 .
Expert:  wieyedoc replied 1 year ago.
Thank you for that additional information. Please see my reply in the private chat box on your screen.
Customer: replied 1 year ago.
I don't Have skyp please could you phone me
Customer: replied 1 year ago.
My number is *****+07891697610
Expert:  wieyedoc replied 1 year ago.
Darn!Our phone system for calling the UK from the USA is having problems at the moment. This, I believe, is mostly my fault as I sent you a skype contact offer AND a phone call offer in the same post...which, I guess, messes things up :(I have contacted the folks at JustAnswer expert services and asked them to help me call you but it may take them sometime to fix my screwup :(I'm sorry about this but, I assure you, that we will talk soon!If you want to chat right away I could help you put skype on your system for free...or we could talk on the phone later today when my screwup is fixed.Let me know what would be best for you.Once again, please accept my apology for the delay, which is totally due to my error.
Expert:  DrRussMD replied 1 year ago.
HelloI have an answer for you.The first area to look at is medication side effects.All of your symptoms can be caused by this.Secondly, you need an exam, all routine labs, and thyroid studies.This rules outanemialiver or kidney diseaseelectrolyte imbalance.Hypothyroid disease.I am a double board certified clinical doctor.Find me in medical any time.Please click a positive rating. OK, so you might have more questions or want to give me more information: Please use reply to expert if you have further questions. When you are ready, please click a positive rating [hopefully excellent—that’s how we are paid, per rating]. If you forgot something, come back. I am here daily.

Related Medical Questions